MathSciNet Relay Station
MathSciNet bibliographic data
MR662048 (83m:44002) 44A15 (42A50)
Adams, Ernst On weighted norm inequalities for the Hilbert transform of functions with moments zero. Trans. Amer. Math. Soc. 272 (1982), no. 2, 487–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement